Can you be allergic to allergy medications?

iVillage Member
Registered: 07-04-2011
Can you be allergic to allergy medications?
2
Sun, 02-02-2014 - 11:13am

I have been taking an allergy medication that seems to break me out in a rash on the back of my arms and on my back. My husband says it is ridiculous because you can't be allergic to allergy medications. But I stop taking it and a few days later my rash clears up but my head is stuff again. I don't know whether it is easier to live with the rash or a stuffy head.

Community Leader
Registered: 07-26-1999
Mon, 02-03-2014 - 12:21pm
You can easily be allergic or sensitive to an ingredient in the allergy medication. Not all medications are the same. If you are breaking out in a rash when you are taking it, I would call your doctor if its a prescription and ask them to change your prescription to something else and try that to see if there is a reaction of any kind.
Photobucket
iVillage Member
Registered: 06-26-2014
Thu, 06-26-2014 - 8:18am

Sometimes medicines do have their side effects so rather than taking medicines for allergy go for chiropractic treatment at chiropractic clinic Fairfax, VA. You will definitely benifit from here and will get rid of yuour allergy.